# SDR SWAA2024061300614

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 76,255 hours, 37,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Improper Stow
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE GIRT IMPROPERLY STOWED.<[01] REPACKED FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE GIRT PER AMM 25-66-00
